Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 749631, 14 pages
http://dx.doi.org/10.1155/2009/749631
Research Article

A Quantization Procedure of Fields Based on Geometric Langlands Correspondence

Department of Geometry and Topology, Institute of Mathematics, Vietnam Academy of Science and Technology, 18 Hoang Quoc Viet Road Cau Giay District 10307, Hanoi, Vietnam

Received 29 September 2009; Accepted 16 November 2009

Academic Editor: Palle Jorgensen

Copyright © 2009 Do Ngoc Diep. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kirillov, Elements of the Theory of Representations, Springer, Berlin, Germany, 1975. View at MathSciNet
  2. N. D. Do, Methods of Noncommutative Geometry for Group C∗ -Algebras, vol. 416 of Research Notes in Mathematics, Chapman & Hall CRC, Boca Raton, Fla, USA, 1999. View at MathSciNet
  3. C. Vafa et al., Mirror Symmetry, vol. 1, AMS Clay Institute Monographs, 2003.
  4. A. Kapustin and E. Witten, “Electric-magnetic duality and the geometric Langlands program,” Communications in Number Theory and Physics, vol. 1, no. 1, pp. 1–236, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet